# SDR AALA202203187644

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A300*
- Aircraft serial: 3944
- Aircraft time: 41,849 hours, 15,336 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 14C15L215170009
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OXYGEN PANEL OVER SEATS 30 ABC DOES NOT OPERATE WHEN TESTED. REPLACED EMERGENCY OXYGEN CONTAINER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 35-21-41.
